2 doctors weighed in:

Massive muscle cramps severe in both legs, feet, ankles and thighs. Please tell me why i'm having this problem?

2 doctors weighed in

In brief: Many things

You need to visit a vascular surgeon for tests.
Could be PVD or pad or clot or something as simple as low potassium but get it checked soon!

In brief: Many things

You need to visit a vascular surgeon for tests.
Could be PVD or pad or clot or something as simple as low potassium but get it checked soon!
Dr. Jeffrey Bowman
Dr. Jeffrey Bowman
Thank
Dr. Jeffrey Kass
Podiatry

In brief: Are you on a

Statin . This could be a side effect, vitamin deficiency, electrolyte imbalance.
..Dehydration...These are some things to, consider....

In brief: Are you on a

Statin . This could be a side effect, vitamin deficiency, electrolyte imbalance.
..Dehydration...These are some things to, consider....
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
27 years in practice
491K people helped
Continue
111,000 doctors available
Read more answers from doctors